Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 5453941, 15 pages
https://doi.org/10.1155/2017/5453941
Research Article

Hybrid Solutions of (3 + 1)-Dimensional Jimbo-Miwa Equation

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Huanhe Dong; moc.621@gnodshtam

Received 20 July 2017; Accepted 28 September 2017; Published 28 November 2017

Academic Editor: Maria L. Gandarias

Copyright © 2017 Yong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S.-Y. Lou, C.-l. Chen, and X.-Y. Tang, “(2+1)-dimensional (m+n)-component akns system: Painleve' integrability, infinitely many symmetries, similarity reductions and exact solutions,” Journal of Mathematical Physics, vol. 43, no. 8, pp. 4078–4109, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H.-X. Yang, J. Du, X.-X. Xu, and J.-P. Cui, “Hamiltonian and super-Hamiltonian systems of a hierarchy of soliton equations,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1497–1508, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L.-Y. Tang and J.-C. Fan, “A family of Liouville integrable lattice equations and its conservation laws,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 1907–1912, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Wang, H. Dong, and Y. Li, “Some reductions from a Lax integrable system and their Hamiltonian structures,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10032–10039, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. Zhang and T. Xia, “A hierarchy of lattice soliton equations associated with a new discrete eigenvalue problem and Darboux transformations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 16, no. 7-8, pp. 301–306, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Wang, X. Zhang, and P. Zhao, “Binary nonlinearization for akns-kn coupling system,” Abstract and Applied Analysis, vol. 2014, Article ID 253102, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. H. Dong, B. Y. Guo, and B. S. Yin, “Generalized fractional supertrace identity for hamiltonian structure of nls-mkdv hierarchy with self-consistent sources,” Analysis and Mathematical Physics, vol. 6, no. 2, pp. 199–209, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Dong, Y. Zhang, and X. Zhang, “The new integrable symplectic map and the symmetry of integrable nonlinear lattice equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 36, pp. 354–365, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Rogers and W. F. Shadwick, Backlund Transformations and Their Applications, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  10. X.-X. Xu, “A deformed reduced semi-discrete Kaup-Newell equation, the related integrable family and Darboux transformation,” Applied Mathematics and Computation, vol. 251, pp. 275–283, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. M. Miura, Backlund Transformation, Springer-Verlag, Berlin, Germany, 1978.
  12. Q.-L. Zhao, X.-Y. Li, and F.-S. Liu, “Two integrable lattice hierarchies and their respective Darboux transformations,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5693–5705, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Fan, “The integrability of nonisospectral and variable-coefficient KdV equation with binary Bell polynomials,” Physics Letters A, vol. 375, no. 3, pp. 493–497, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X.-Y. Li, Y.-X. Li, and H.-X. Yang, “Two families of Liouville integrable lattice equations,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8671–8682, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Wang and Y. Chen, “Binary bell polynomial manipulations on the integrability of a generalized (2+1)-dimensional korteweg-de vries equation,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 624–634, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Li, H. Dong, and B. Yin, “A hierarchy of discrete integrable coupling system with self-consistent sources,” Journal of Applied Mathematics, vol. 2014, Article ID 416472, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Hirota, “Exact solution of the korteweg—de vries equation for multiple Collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  18. R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. Ma, “Bilinear equations, Bell polynomials and linear superposition principle,” Journal of Physics: Conference Series, vol. 411, no. 1, Article ID 012021, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. H. Dong, Y. Zhang, Y. Zhang, and B. Yin, “Generalized bilinear differential operators, binary bell polynomials, and exact periodic wave solution of boiti-leon-manna-pempinelli equation,” Abstract and Applied Analysis, vol. 2014, Article ID 738609, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W.-X. Ma, “Lump solutions to the Kadomtsev-Petviashvili equation,” Physics Letters A, vol. 379, no. 36, Article ID 23311, pp. 1975–1978, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. W. X. Ma, Z. Qin, and X. Lu, “Lump solutions to dimensionally reduced p-gkp and p-gbkp equations,” Nonlinear Dynamics, vol. 84, no. 2, pp. 923–931, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H.-C. Ma and A.-P. Deng, “Lump solution of (2+1)-dimensional boussinesq equation,” Communications in Theoretical Physics, vol. 65, no. 5, pp. 546–552, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Zhang, H. Dong, X. Zhang, and H. Yang, “Rational solutions and lump solutions to the generalized (3+1)-dimensional shallow water-like equation,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 2, pp. 246–252, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Chen, Y. Chen, B.-F. Feng, and H. Zhu, “Multi-component generalizations of the Hirota-Satsuma coupled KdV equation,” Applied Mathematics Letters, vol. 37, pp. 15–21, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J.-G. Rao, Y.-B. Liu, C. Qian, and J.-S. He, “Rogue waves and hybrid solutions of the boussinesq equation,” Zeitschrift fur Naturforschung - Section A Journal of Physical Sciences, vol. 72, no. 4, pp. 307–314, 2017. View at Publisher · View at Google Scholar · View at Scopus
  27. X. E. Zhang, Y. Chen, and X. Y. Tang, “Rogue wave and a pair of resonance stripe solitons to a reduced generalized (3+1)-dimensional kp equation,” Nonlinear Sciences, 2016. View at Google Scholar
  28. C. Qian, J.-G. Rao, Y.-B. Liu, and J.-S. He, “Rogue waves in the three-dimensional Kadomtsev - Petviashvili equation,” Chinese Physics Letters, vol. 33, no. 11, Article ID 110201, 2016. View at Publisher · View at Google Scholar · View at Scopus
  29. A. N. Ganshin, V. B. Efimov, G. V. Kolmakov, L. P. Mezhov-Deglin, and P. V. E. McClintock, “Observation of an inverse energy cascade in developed acoustic turbulence in superfluid helium,” Physical Review Letters, vol. 101, no. 6, Article ID 065303, 2008. View at Publisher · View at Google Scholar · View at Scopus
  30. H. Bailung, S. K. Sharma, and Y. Nakamura, “Observation of peregrine solitons in a multicomponent plasma with negative ions,” Physical Review Letters, vol. 107, no. 25, Article ID 255005, 2011. View at Publisher · View at Google Scholar · View at Scopus
  31. D. R. Solli, C. Ropers, P. Koonath, and B. Jalali, “Optical rogue waves,” Nature, vol. 450, no. 7172, pp. 1054–1057, 2007. View at Publisher · View at Google Scholar · View at Scopus
  32. N. Akhmediev, J. M. Dudley, D. R. Solli, and S. K. Turitsyn, “Recent progress in investigating optical rogue waves,” Journal of Optics (United Kingdom), vol. 15, no. 6, Article ID 060201, 2013. View at Publisher · View at Google Scholar · View at Scopus
  33. Z. Y. Yan, “Vector financial rogue waves,” Physics Letters A, vol. 375, no. 48, pp. 4274–4279, 2011. View at Publisher · View at Google Scholar · View at Scopus
  34. Z.-Y. Yan, “Financial rogue waves,” Communications in Theoretical Physics, vol. 54, no. 5, pp. 947–949, 2010. View at Publisher · View at Google Scholar · View at Scopus
  35. N. Akhmediev, A. Ankiewicz, and M. Taki, “Waves that appear from nowhere and disappear without a trace,” Physics Letters A, vol. 373, no. 6, pp. 675–678, 2009. View at Publisher · View at Google Scholar · View at Scopus
  36. D. H. Peregrine, “Water waves, nonlinear Schrödinger equations and their solutions,” Australian Mathematical Society Journal B: Applied Mathematics, vol. 25, no. 1, pp. 16–43, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  37. A. Ankiewicz, J. M. Soto-Crespo, and N. Akhmediev, “Rogue waves and rational solutions of the Hirota equation,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 81, no. 4, Article ID 046602, 8 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  38. U. Bandelow and N. Akhmediev, “Sasa-Satsuma equation: Soliton on a background and its limiting cases,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 86, no. 2, Article ID 026606, 2012. View at Publisher · View at Google Scholar · View at Scopus
  39. J. Chen, Y. Chen, B.-F. Feng, and K.-I. Maruno, “Rational solutions to two- and one-dimensional multicomponent Yajima-Oikawa systems,” Physics Letters A, vol. 379, no. 24-25, pp. 1510–1519, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  40. X. Wang, Y. Li, F. Huang, and Y. Chen, “Rogue wave solutions of ab system,” Communications in Nonlinear Science and Numerical Simulation, vol. 20, no. 2, pp. 434–442, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  41. G. Mu, Z. Qin, and R. Grimshaw, “Dynamics of rogue waves on a multi-soliton background in a vector nonlinear schrodinger equation,” SIAM Journal on Applied Mathematics, vol. 75, no. 1, pp. 1–20, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  42. Y. Zhang, C. Li, and J. He, “Rogue waves in a resonant erbium-doped fiber system with higher-order effects,” Applied Mathematics and Computation, vol. 273, pp. 826–841, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. M. Jimbo and T. Miwa, “Solitons and infinite-dimensional Lie algebras,” Publications of the Research Institute for Mathematical Sciences, vol. 19, no. 3, pp. 943–1001, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. X. Zhang and Y. Chen, “Rogue wave and a pair of resonance stripe solitons to a reduced (3+1)-dimensional Jimbo-Miwa equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 52, pp. 24–31, 2017. View at Publisher · View at Google Scholar · View at MathSciNet